# SDR C2XA10CL185

- Difficulty date: November 24, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 18,332 hours, 14,329 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HU3
- Part serial: 260672
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 6007 THE CREW REPORTED A PITOT 1 INOP MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 PITOT TUBE.  OPERATIONAL CHECKS WERE GOOD.
